# SDR AMTA200400020

- Difficulty date: January 6, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N513AT
- Make and model: Boeing 757-28A
- Aircraft serial: 32449
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Part serial: 051691
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 1 RIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK POWER SUPPLY IAW MM 33-51-07.  OPS CEHCK NORMAL.  (M)
